# SDR 2011FA0000003

- Difficulty date: January 3, 2011
- Submitted: January 4, 2011
- Operation: General aviation
- Aircraft: N125RD
- Make and model: Boeing 767383
- Aircraft serial: 24849
- Aircraft time: 87,861 hours, 13,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING SLIDE EMERGENCY LIGHT L391 INOP.  R & R POWER SUPPLY BATTERY CHARGER.
